Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can you suggest medication based on this CT scan report ?

sir, my mother have a CT Scan ( Brain )-Plain , report concluded ; Ischemic Infarcts-bilateral basal ganglia thalami and external capsule. the ventricles and cortical sulci are mildly dilated- there is no evidence of intracranical bleed or mass. her age is 68 years, some times her body will not move by her own power , she is facing lot of pain when she is moving her head , she is also have a problem of Hypertension? our physician suggest daily 1 tablet of each of the following (tab: eziday 50mg, tab: carveda 25mg,tab reeal 10mg, tab noclotea 75mg) what you suggest in this condition?
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
wel come to HCM,
read your prob, plain CT head shows ishemic infract bilateral basal ganglion thalami n
external capsule, excatly what is it , this is not cleared by plain CT , as there r many cause of it like vasculitis, sarcoidosis etc, so you have to get contrast MRI hence you can rule out the diease . so discuss it with your doc n start proper treatment.
Dr aseem
Answered: Thu, 23 Jun 2011
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thanks a lot for using healthcaremagic. CT scan suggest multiple lacunar infarcts probably due to uncontrolled hypertension. It is not CNS vasculitis or Sarcoidosis. The pain on movement of neck is not related to this. It may be due to cervical spondylosis. Get an MRI of the neck and sort the problem with a good Neurologist. Control the BP or else the infarcts will increase in the future. Bye

Dr. Shiva Kumar R
Consultant Neurologist & Epileptologist
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor